Alert archive / New York / Freeze Watches in 2012
Freeze Watch 4, NWS Buffalo, NY
NWS Buffalo, NY issued this freeze watch at Apr 17, 2012, 4:00 AM EDT for 16 counties in New York. It took effect at Apr 18, 2012, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 17, 2012, 4:00 AM EDT (08:00 UTC)
- In effect from
- Apr 18, 2012, 2:00 AM EDT
- Expired
- Apr 17, 2012, 12:53 PM EDT
- In force
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1601 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -114 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
313 WWUS71 KBUF 170800 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 400 AM EDT TUE APR 17 2012 NYZ001>008-010>014-019>021-085-171600- /O.NEW.KBUF.FZ.A.0004.120418T0600Z-120418T1300Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 400 AM EDT TUE APR 17 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * LOCATIONS...WESTERN AND NORTHERN NEW YORK...THE SOUTHERN TIER AND FINGER LAKES REGIONS. * TIMING...OVERNIGHT TONIGHT INTO WEDNESDAY MORNING. * TEMPERATURES...UPPER 20S TO 30 ACROSS INLAND AREAS. LOW 30S ALONG THE LAKE SHORES. * IMPACTS...SENSITIVE VEGETATION WILL BE VULNERABLE TO DAMAGE FROM THE FREEZING OR SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
411 WWUS71 KBUF 171611 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1211 PM EDT TUE APR 17 2012 NYZ001>008-010>014-019>021-085-180015- /O.CON.KBUF.FZ.A.0004.120418T0600Z-120418T1300Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1211 PM EDT TUE APR 17 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * LOCATIONS...WESTERN AND NORTHERN NEW YORK...THE SOUTHERN TIER AND FINGER LAKES REGIONS. * TIMING...OVERNIGHT THROUGH LATE WEDNESDAY MORNING. * TEMPERATURES...UPPER 20S TO 30 ACROSS INLAND AREAS. LOW 30S ALONG LAKSHORES. * IMPACTS...SENSITIVE VEGETATION WILL BE VULNERABLE TO DAMAGE FROM THE FREEZING OR SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
157 WWUS71 KBUF 171653 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1253 PM EDT TUE APR 17 2012 NYZ001>008-010>014-019>021-085-180100- /O.UPG.KBUF.FZ.A.0004.120418T0600Z-120418T1300Z/ /O.NEW.KBUF.FZ.W.0008.120418T0600Z-120418T1300Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1253 PM EDT TUE APR 17 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...WESTERN AND NORTHERN NEW YORK...THE WESTERN SOUTHERN TIER AND THE WESTERN FINGER LAKES REGION. * TIMING...OVERNIGHT TUESDAY NIGHT THROUGH LATE WEDNESDAY MORNING. * TEMPERATURES...UPPER 20S TO 30 ACROSS INLAND AREAS. LOW 30S ALONG LAKE PLAINS AND LAKESHORES. * IMPACTS...SENSITIVE VEGETATION WILL BE VULNERABLE TO DAMAGE FROM THE FREEZING OR SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freeze watch went out at Apr 17, 3:49 AM EDT, 11 minutes earlier.
Area forecast discussion, Apr 17, 3:49 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
349 AM EDT TUE APR 17 2012
.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA THIS MORNING BRINGING COOLER AND
DRIER AIR WITH CONTINUED BREEZY WINDS. FOR THE REST OF THE WEEK
TEMPERATURES WILL BE CLOSE TO AVERAGE WITH THE NEXT CHANCE OF RAIN
ARRIVING ON THURSDAY AND LASTING RIGHT THROUGH THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 330AM...INITIAL COLD FRONT IS SEEN ON IR SATELLITE IMAGERY AS
A BAND OF CLOUDS PUSHING INTO EASTERN NY. REINFORCING COLD SHOT
WHICH WILL BRING MUCH DRIER AIR IS STILL WEST OF THE AREA BUT SHOULD
WORK EAST ACROSS THE AREA THIS MORNING. DEWPOINTS BEHIND THAT
BOUNDARY ARE IN THE MID 20S TO LOW 30S AND ARE WHAT WE WILL BE
SEEING ARRIVE BY THIS AFTERNOON. WINDS THIS MORNING ARE STILL QUITE
BREEZY WITH GUSTS BEING REPORTED 25 TO 30 KTS AT TIMES. HIGH
PRESSURE OVER WISCONSIN WILL BUILD EASTWARD ACROSS THE OH VALLEY AND
INTO THE EASTERN LAKES. THIS WILL BRING A RELAXING PRESSURE GRADIENT
AND WINDS WILL FINALLY SLACKEN BY THIS AFTERNOON. TEMPERATURES WILL
BE MUCH COOLER TODAY THAN THE RECORD HIGHS OBSERVED ON MONDAY. COLD
ADVECTION WILL ALLOW 850MB TEMPS TO COOL TO NEAR OR JUST BELOW 0C
WHICH EVEN WITH MIXING THIS AFTERNOON SHOULD ONLY PRODUCE HIGHS
AROUND 50 AREA WIDE.
TONIGHT...HIGH PRESSURE WILL CENTER OVER THE EASTERN GREAT LAKES
WITH MAINLY SKIES AND CALM WINDS. ANY WEAK IMPULSE IN THE ZONAL FLOW
ALOFT COULD PRODUCE A FEW THIN CIRRUS CLOUDS BUT SHOULD NOT BE
ANYTHING OF SIGNIFICANCE. WITH THE DRIER AIR IN PLACE TEMPS WILL
FALL THROUGH THE 30S BOTTOMING OUT AROUND 30 WITH UPPER 20S ACROSS
THE SOUTHERN TIER AND NORTH COUNTRY. TEMPS RIGHT ALONG THE IMMEDIATE
LAKESHORES WOULD STAY JUST ABOVE FREEZING. WITH THE RETURN TO THESE
FREEZING TEMPS...HAVE ISSUED A FREEZE WATCH FOR THE ENTIRE FORECAST
AREA. THE DAY SHIFT WILL LIKELY HAVE TO UPGRADE TO A FREEZE WARNING
AFTER THE 12Z GUIDANCE ARRIVES. ANYONE WITH SENSITIVE VEGETATION
WILL WANT TO TAKE STEPS TO PROTECT PLANTS.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
QUIET DAY ANTICIPATED WEDNESDAY AS A 1030 MB SURFACE HIGH SETTLES
ACROSS NEW YORK STATE. LOOKS LIKE A COLD START TO THE DAY WITH
WIDESPREAD FREEZING TEMPERATURES. WARM AIR ADVECTION BEGINNING BY
AFTERNOON ALONG WITH PLENTY OF SUNSHINE SHOULD HELP TEMPERATURES
RECOVER BACK INTO THE MID TO UPPER 50S...ALTHOUGH LOCAL LAKE
BREEZES WILL LIKELY KEEP IMMEDIATE LAKE SHORE AREAS A BIT COOLER.
A WAVE IS EXPECTED TO TRACK ACROSS ONTARIO WEDNESDAY NIGHT REACHING
QUEBEC BY THURSDAY MORNING. CLOUDS WILL BE ON THE INCREASE WEDNESDAY
NIGHT AS WARM AIR ADVECTION PATTERN CONTINUES AHEAD OF THIS WAVE.
COOLEST TEMPERATURES SHOULD OCCUR DURING THE FIRST HALF OF THE
NIGHT...BEFORE LEVELING OUT OR SLOWLY RISING. THE BULK OF
MOISTURE AND LARGE SCALE ASCENT WILL REMAINED FOCUSED NORTH OF THE
FORECAST AREA. THE ASSOCIATED COLD FRONT WILL DROP ACROSS WESTERN
AND CENTRAL NEW YORK AND WEAKEN CONSIDERABLY AS IT PARALLELS THE
FLOW ALOFT...WARRANTING JUST A CONTINUATION OF LOW PROBABILITY OF
SHOWERS. AIR MASS AHEAD OF THE FRONT WILL CONTINUE TO WARM WITH
HIGHS GENERALLY IN THE MID TO UPPER 60S.
THE WEAK BOUNDARY LOOKS TO STALL OUT ACROSS THE AREA THURSDAY
NIGHT AS A WAVE RIDE ALONG IT. 00Z MODELS ARE TRENDING FURTHER TO
THE NORTH WITH THE PLACEMENT OF THE WAVE...THEREFORE SHIFTING THE
AXIS OF THE MORE SIGNIFICANT RAINFALL FARTHER TO THE NORTH...BUT
IT STILL LOOKS AS IF SOME PORTION OFF THE AREA WILL BE IMPACT BY
RAINFALL.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
A VERY UNSETTLED PERIOD LOOKS TO BE SETTING UP FOR THE LONG TERM
PERIOD AS A BAROCLINIC ZONE STALLS ACROSS THE LOWER LAKES ON FRIDAY.
THIS WILL BRING THE FIRST RAIN CHANCES AS A WEAK WAVE OF LOW
PRESSURE RUNS ALONG THE BOUNDARY. OVER THE WEEKEND...A SHARP TROUGH
WILL DIG INTO THE TENNESSEE VALLEY WITH A LARGE AREA OF DEEP
MOISTURE AND ASCENT DEVELOPING OVER THE EASTERN THIRD OF THE NATION
AS A TAP OF ATLANTIC MOISTURE WRAPS INTO THE SYSTEM AND UP THE
EASTERN SEABOARD. AT THIS EARLY JUNCTURE...THE PERIOD WITH THE
HEAVIEST RAIN POTENTIAL APPEARS TO BE SUNDAY AS THE ATLANTIC
MOISTURE PLUME MATURES AND PENETRATES THIS FAR NORTH.
PAST FEW RUNS OF THE GFS AND ECMWF AND MANY OF THE GFS AND ECMWF
ENSEMBLE MEMBERS SUPPORT THIS EVOLUTION. EVEN THOUGH THIS IS STILL
5-6 DAYS OUT...FEEL THERE IS ENOUGH CONFIDENCE TO BUMP POPS UP TO
LOW LIKELY. IF CURRENT MODEL TRENDS HOLD...THE WEEKEND MAY END UP
BEING A WASHOUT. WE WILL ALSO LIKELY BE TRAPPED IN LOW LEVEL
NORTHEAST FLOW WITH A CHILLY AIRMASS ADVECTING DOWN INTO THE LOWER
LAKES REGION. THIS COMBINED WITH CLOUD COVER AND RAIN WILL KEEP
HIGHS IN THE 40S...AND LOWS IN THE MID TO UPPER 30S. HAVE KEPT
PRECIP TYPE ALL RAIN GIVEN TEMPS GENERALLY ABOVE FREEZING THROUGH
THE COLUMN. THERE IS A SMALL CHANCE OF SOME WET SNOW MIXING IN
SATURDAY NIGHT ALONG THE EDGE OF THE SYSTEM...BUT THIS CHANCE IS TOO
SMALL RIGHT NOW TO INCLUDE THIS FAR OUT.
A SPRAWLING CUTOFF LOW IS FORECAST TO SIT OVER THE EAST THROUGH
EARLY NEXT WEEK...WITH COOL AND UNSETTLED WEATHER LASTING INTO
MONDAY.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
VFR EXPECTED THROUGH THE 06Z TAF PERIOD AT ALL SITES. AN AREA OF
MVFR STRATUS OVER NORTHERN MICHIGAN AND SOUTHERN ONTARIO BEHIND THE
COLD FRONT JUST WEST OF NY SHOULD STAY OFF TO THE NORTH OVERNIGHT.
COLD FRONT WILL CROSS THE REGION TODAY WITH WINDS SHIFTING TO
NORTHWEST BY TONIGHT. GUSTY WINDS ARE STILL EXPECTED TO PREVAIL FOR
MOST SITES INTO THE MORNING HOURS. BREEZY WESTERLY WINDS WILL STILL
BE THE RULE THROUGHOUT THE DAY. CIGS SHOULD DISSIPATE TONIGHT TO SKC
AS HIGH PRESSURE AND DRIER AIR MOVE INTO THE REGION.
OUTLOOK...
WEDNESDAY...VFR.
THURSDAY THROUGH FRIDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.
SATURDAY AND SUNDAY...MVFR/IFR IN RAIN SHOWERS.
&&
.MARINE...
A COLD FRONT WILL CROSS THE REGION TONIGHT. INCREASING WESTERLY
WINDS BEHIND THE FRONT WILL RESULT IN SMALL CRAFT ADVISORY
CONDITIONS ON BOTH LAKES THROUGH TODAY. WINDS WILL DIMINISH
TONIGHT AS HIGH PRESSURE BUILDS ACROSS THE EASTERN GREAT LAKES.
THESE GENERALLY LIGHT WINDS WILL PREVAIL THROUGH THE END OF THE WEEK.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
NYZ001>008-010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR LEZ040-
041.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LOZ042-043.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LOZ044-
045.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON
FOR SLZ022-024.
&&
SYNOPSIS...SMITH
NEAR TERM...SMITH
SHORT TERM...TMA
LONG TERM...HITCHCOCK
AVIATION...SMITH/WOOD
MARINE...SMITH/WOODHazardous weather outlook, Apr 16, 11:57 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1157 PM EDT MON APR 16 2012 NYZ001>008-010>014-019>021-085-180400- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1157 PM EDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-180400- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1157 PM EDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 12:53 PM EDT | Freeze Warning | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.